Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

My husband s suffering from depression, what should I do ?

my husband is laughing and talking to himself. not in his own senses. what should i do? even little nnoise disturbe him
Asked On : Wed, 19 Jan 2011
Answers:  4 Views:  326
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
sir i am suffering from hair fall problem last8months and due to this problem i am in depression i have 80% white hair now i am 22 years old help me...
Answered: Tue, 1 Mar 2011
Psychiatrist Dr. Keerthish Shetty's  Response
The symptoms are suggestive of psychosis. It cousld be due to psychiatric illness or due to untreated serious physical illness (delirium). Consult a physician immediately for a thorough evaluation of physical conditon. If no physical problems are found, then a psychiatrist should be consulted for proper treatment.
Answered: Thu, 14 Jul 2011
I find this answer helpful
Ayurveda Specialist Dr. Anisha Parmar's  Response
this may be due to stress or if he is of very sensetive nature you can tackle him by giving full attntion to him from your your side.
Answered: Thu, 20 Jan 2011
I find this answer helpful
Psychiatrist Dr. B Raghavendra's  Response
Hi Mrs Manjumadan50,

Sudden onset of such out of character behaviour, associated with hyperacuity (sensitivity to sound) could be because of many physical or psychological causes. Please consult a physician first and if no cause is found, then a psychiatrist.

In UK, I would advice such a patient be brought to the accident and emergency ward (casualty ward) immediately.

Good Luck
Answered: Sun, 23 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor